# SDR UALA2012102506132

- Difficulty date: October 23, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 64,258 hours, 22,584 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT ELECTRICAL SMELL IN CABIN.  AFTER TURNING OFF CABIN AND GALLEY LIGHTS, SMELL DISSIPATED.   REPLACED CEILING LIGHT IN ROW 35ABC.  TURN ON ALL LIGHTS IN CABIN AND IN AFT GALLEY.  NO SMELL NOTED.  ALL LIGHTS IN CABIN ARE WORKING NORMAL.  INBD CREW COMPLETED QUESTIONNAIRE.
